`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 5,Number 4,     December 2006

1

An optimization problem for the first eigenvalue of the $p-$Laplacian plus a potential   Pages : 675 - 690

Julián Fernández Bonder and Leandro M. Del Pezzo

 Abstract       Full Text      Related Articles

2

Global well-posedness in Sobolev space implies global existence for weighted $L^2$ initial data for $L^2$-critical NLS   Pages : 691 - 708

P. Blue and J. Colliander

 Abstract       Full Text      Related Articles

3

On the Dirichlet problem for non-totally degenerate fully nonlinear elliptic equations   Pages : 709 - 731

Martino Bardi and Paola Mannucci

 Abstract       Full Text      Related Articles

4

Renormalized solutions of an anisotropic reaction-diffusion-advection system with $L^1$ data   Pages : 733 - 762

Mostafa Bendahmane and Kenneth H. Karlsen

 Abstract       Full Text      Related Articles

5

Global solution to a phase transition model with microscopic movements and accelerations in one space dimension   Pages : 763 - 777

Giovanna Bonfanti and Fabio Luterotti

 Abstract       Full Text      Related Articles

6

The behavior of the solution for a mathematical model for analysis of the cell cycle   Pages : 779 - 792

Yu-Hsien Chang and Guo-Chin Jau

 Abstract       Full Text      Related Articles

7

Minimax and viscosity solutions of Hamilton-Jacobi equations in the convex case   Pages : 793 - 812

Olga Bernardi and Franco Cardin

 Abstract       Full Text      Related Articles

8

On the uniqueness of ground state solutions of a semilinear equation containing a weighted Laplacian   Pages : 813 - 826

C. Cortázar and Marta García-Huidobro

 Abstract       Full Text      Related Articles

9

Convergence to stationary solutions for a parabolic-hyperbolic phase-field system   Pages : 827 - 838

M. Grasselli,  Hana Petzeltová and Giulio Schimperna

 Abstract       Full Text      Related Articles

10

Quasi-periodic solutions for 1D resonant beam equation   Pages : 839 - 853

Zhenguo Liang and Jiansheng Geng

 Abstract       Full Text      Related Articles

11

A Liouville type Theorem for an integral system   Pages : 855 - 859

Dezhong Chen and Li Ma

 Abstract       Full Text      Related Articles

12

Second order conditions for the controllability of nonlinear systems with drift   Pages : 861 - 885

Antonio Marigonda

 Abstract       Full Text      Related Articles

13

Cauchy problem for the fifth order Kadomtsev-Petviashvili (KPII) equation   Pages : 887 - 905

Pedro Isaza,  Juan López and Jorge Mejía

 Abstract       Full Text      Related Articles

14

Vorticity and regularity for flows under the Navier boundary condition   Pages : 907 - 918

H. Beirão da Veiga

 Abstract       Full Text      Related Articles

15

Some properties for the solutions of a general activator-inhibitor model   Pages : 919 - 928

Shaohua Chen

 Abstract       Full Text      Related Articles

16

Stability of some waves in the Boussinesq system   Pages : 929 - 939

Claudia Valls

 Abstract       Full Text      Related Articles

17

Existence of positive solutions for $p$--Laplacian problems with weights   Pages : 941 - 952

Friedemann Brock,  Leonelo Iturriaga,  Justino Sánchez and Pedro Ubilla

 Abstract       Full Text      Related Articles

18

Approximate controllability and approximate null controllability of semilinear systems   Pages : 953 - 962

Lianwen Wang

 Abstract       Full Text      Related Articles

19

Non-relativistic global limits of the entropy solutions to the relativistic Euler equations with $\gamma$-law   Pages : 963 - 979

Yachun Li and Xucai Ren

 Abstract       Full Text      Related Articles